# SDR GLBA96155

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87GL
- Make and model: Beech 1900C
- Aircraft serial: UC87
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Ceased
- Location: Nr 2 Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAR - NR 2 MAIN LANDING GEAR TIRE MISSING ON POST FLIGHT INSPECTION.  MAINTENANCE REMOVED AND INSTALLED AXLE AND STRUT ASSEMBLY.  NR 2 BRAKE, NR 1 AND NR 2 WHEEL AND TIRE ASSEMBLIES.  OK FOR SERVICE.  (M)
